Conditions for the existence of perfect ciphers with a fixed set of parameters
Prikladnaya Diskretnaya Matematika. Supplement, no. 7 (2014), pp. 54-56
Cet article a éte moissonné depuis la source Math-Net.Ru
Some necessary and sufficient conditions for existence of a perfect cipher with the given sets of plaintexts and keys and a key probability distribution are presented.
Keywords:
cipher, perfect cipher.
@article{PDMA_2014_7_a23,
author = {S. M. Ratseev},
title = {Conditions for the existence of perfect ciphers with a~fixed set of parameters},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {54--56},
year = {2014},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2014_7_a23/}
}
S. M. Ratseev. Conditions for the existence of perfect ciphers with a fixed set of parameters. Prikladnaya Diskretnaya Matematika. Supplement, no. 7 (2014), pp. 54-56. http://geodesic.mathdoc.fr/item/PDMA_2014_7_a23/
[1] Alferov A. P., Zubov A. Yu., Kuzmin A. S., Cheremushkin A. V., Osnovy kriptografii, Gelios ARV, M., 2005, 480 pp.
[2] Zubov A. Yu., Kriptograficheskie metody zaschity informatsii. Sovershennye shifry, Gelios ARV, M., 2005, 192 pp.
[3] Ratseev S. M., “O sovershennykh imitostoikikh shifrakh”, Prikladnaya diskretnaya matematika, 2012, no. 3(17), 41–46
[4] Ratseev S. M., “O sovershennykh imitostoikikh shifrakh zameny s neogranichennym klyuchom”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 2013, no. 9/1(110), 42–48